Please use this identifier to cite or link to this item:

Title: Mixing properties of tree-shifts
Authors: 班榮超
Ban, Jung-Chao
Chang, Chih-Hung
Contributors: 應數系
Date: 2017-11
Issue Date: 2020-05-27 09:00:55 (UTC+8)
Abstract: The uncertainty of multidimensional shift spaces draws attracted attention of researchers. For example, the emptiness problem is undecidable; there exist aperiodic shifts of finite type; there is a nonempty shift of finite type exhibiting nonextensible local patterns. This paper investigates symbolic dynamics on Cayley trees and gives affirmative answers to the above questions in tree-shifts. Beyond that, with introducing block gluing tree-shift, a sufficient condition of exhibiting positive topological entropy is revealed.
Relation: Journal of Mathematical Physics, Vol.58, No.11, pp.112702
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
437.pdf232KbAdobe PDF39View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing